| Model Number |
8400 |
| Medical Device Problem Code |
High Readings (2459)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The dhr review is not applicable or relevant because the results of the complaint investigation do not indicate a problem with the initial manufacture or prior repair of the device.The device was returned for evaluation.Visual and functional testing were performed.Visual inspection found there was no physical damage on the device.Functional testing was able to duplicate the reported problem.The root cause of the reported issue was found to be a clogged restrictor and contamination found on the internal tubes.The restrictor, internal tubing kit, naphion tube and absorber will need to be replaced.No product information has been provided to date.This remediation mdr was generated under protocol (b)(4) as a result of warning letter cms# (b)(4).
Event or Problem Description
It was reported that the etco2 is reading in the 90's.No patient injury was reported.